| Model Number |
7377 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's initials and weight were not provided.
Event or Problem Description
An advocate called on behalf of her husband to report that their blood glucose readings were not being stored in the memory of the contour next meter after she placed the meter through an x-ray scanner in the airport.There was no allegation of an adverse event.The advocate was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, the device history record was reviewed for the suspected contour next meter (s/n: 9544567) and no manufacturing anomalies were found.